@article{CGTM_2024_17_a19,
author = {Li Yike and Elena Gubar},
title = {Epidemic processes in networks: a comprehensive study of {SIR} model and network topologies},
journal = {Contributions to game theory and management},
pages = {243--257},
year = {2024},
volume = {17},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CGTM_2024_17_a19/}
}
TY - JOUR AU - Li Yike AU - Elena Gubar TI - Epidemic processes in networks: a comprehensive study of SIR model and network topologies JO - Contributions to game theory and management PY - 2024 SP - 243 EP - 257 VL - 17 UR - http://geodesic.mathdoc.fr/item/CGTM_2024_17_a19/ LA - en ID - CGTM_2024_17_a19 ER -
Li Yike; Elena Gubar. Epidemic processes in networks: a comprehensive study of SIR model and network topologies. Contributions to game theory and management, Tome 17 (2024), pp. 243-257. http://geodesic.mathdoc.fr/item/CGTM_2024_17_a19/
[1] Barabási, A. L., Albert, R., “Emergence of scaling in random networks”, Science, 286:5439 (1999), 509–512 | DOI | MR
[2] Bloom, D. E., Cadarette, D., “Infectious disease threats in the twenty-first century: strengthening the global response”, Frontiers in Immunology, 10 (2019), 549 | DOI
[3] Brauer, F., “Compartmental models in epidemiology”, Mathematical Epidemiology, 2008, 19–79 | DOI | MR
[4] Broido, A. D., Clauset, A., “Scale-free networks are rare”, Nature Communications, 10:1 (2019), 1017 | DOI
[5] Buldyrev, S. V., Parshani, R., Paul, G., Stanley, H. E., and Havlin, S., “Catastrophic cascade of failures in interdependent networks”, Nature, 464:7291 (2010), 1025–1028 | DOI
[6] Darabi Sahneh, F., Scoglio, C., Van Mieghem, P., “Generalized epidemic mean-field model for spreading processes over multilayer complex networks”, IEEE/ACM Transactions on Networking, 21:5 (2013), 1609–1620 | DOI
[7] Fu, X., Small, M., Walker, D. M., Zhang, H., “Epidemic dynamics on scale-free networks with piecewise linear infectivity and immunization”, Physical Review E, 77:3 (2008), 036113 | DOI | MR
[8] Gubar, E., Kumacheva, S., Zhitkova, E., Porokhnyavaya, O., “Propagation of information over the network of taxpayers in the model of tax auditing”, 2015 International Conference 'Stability and Control Processes' in Memory of V.I. Zubov (SCP), IEEE, St. Petersburg, 2015, 244–247 | DOI
[9] Gubar, E., Zhu, Q., Taynitskiy, V., “Optimal control of multi-strain epidemic processes in complex networks”, Game Theory for Networks, eds. L. Duan, A. Sanjab, H. Li, X. Chen, D. Materassi, and R. Elazouzi, Springer International Publishing, Cham, 2017, 108–117
[10] Kermack, W. O., McKendrick, A. G., “A contribution to the mathematical theory of epidemics”, Proceedings of the Royal Society of London. Series A, Containing Papers of a Mathematical and Physical Character, 115:772 (1927), 700–721
[11] Pastor-Satorras, R., Castellano, C., Van Mieghem, P., Vespignani, A., “Epidemic processes in complex networks”, Reviews of Modern Physics, 87:3 (2015), 925–979 | DOI | MR
[12] Pastor-Satorras, R., Vespignani, A., “Epidemic spreading in scale-free networks”, Physical Review Letters, 86:14 (2001), 3200–3203 | DOI | MR
[13] Pastor-Satorras, R., Vespignani, A., “Epidemic dynamics and endemic states in complex networks”, Physical Review E, 63:6 (2001), 066117 | DOI
[14] Payne, J. F., “History of epidemiology in England”, Lancet, 2 (1893), 1293
[15] Saumell-Mendiola, A., Serrano, M. Á., and Boguná, M., “Epidemic spreading on interconnected networks”, Physical Review E-Statistical, Nonlinear, and Soft Matter Physics, 86:2 (2012), 026106 | DOI
[16] Tamerius, J., Nelson, M. I., Zhou, S. Z., Viboud, C., Miller, M. A., Alonso, W. J., “Global influenza seasonality: reconciling patterns across temperate and tropical regions”, Environmental Health Perspectives, 119:4 (2011), 439–445 | DOI
[17] Taynitskiy, V., Gubar, E., Fedyanin, D., Petrov, I., Zhu, Q., Optimal control of joint multi-virus infection and information spreading, Jul. 19 2020, arXiv: (Accessed: May 31, 2024) 2007.09745
[18] Youssef, M., Scoglio, C., “An individual-based approach to SIR epidemics in contact networks”, Journal of Theoretical Biology, 283:1 (2011), 136–144 | DOI | MR
[19] Zhan, X., Chuang, L., Ge, Z., Zi-Ke, Z., Gui-Quan, S., Jonathan, J. H., Zhu, Zhen J., “Coupling dynamics of epidemic spreading and information diffusion on complex networks”, Applied Mathematics and Computation, 332 (2018), 437–448 | DOI | MR